Rash is found among people who take Suboxone, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Subutex, and have Drug dependence . We study 7,438 people who have side effects while taking Suboxone from FDA and social media. Among them, 158 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Suboxone has active ingredients of buprenorphine hydrochloride; naloxone hydrochloride. It is often used in drug dependence. (latest outcomes from Suboxone 8,195 users)
Rash has been reported by people with breathing difficulty, erythema multiforme, fever, pain, drug ineffective (latest reports from 142,134 Rash patients).
On Jul, 21, 2016
7,438 people reported to have side effects when taking Suboxone.
Among them, 158 people (2.12%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I would like to introduce myself to the group. My name is Kara, and I have been on buprenorphine just about a year. I have been experiencing vomitting once a week every week for the past 4 months. I dont know what to do to alleviate the problem I am having, as I can not come off the buprenorphine. Am I going to expericen randomly vomitting once a week forever now?? Or is this just temporary?!??! Can anything help alleviate the vomitting while on suboxone?? Thank you Kara Rogers
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
I have been on Suboxone for 3+ years... I am now wanting to try The Thrive Experience. I have heard with Thrive a person may be able to kick Suboxone, I've "heard" a lot of wonderful things about Thrive, but I've never heard anything from somebody who actually takes both Suboxone & Thrive. ...
I have been taking Modalert (Modafinil) for nearly 4 months and have lost a hell of a lot of hair. When I first noticed my hair thinning I asked my doctor about it and he insisted that it would not be caused by the Modafinil, that I should look elsewhere for the cause ie. change shampoo, stop ...
I've been taking Triamterene-Hctz for 3 years. My MD put me on it because my knees were swollen and sore. We'd just moved and I did a lot of physical work moving and lifting boxes. I continued to take it because I lost about 25 lbs. Then I tried to stop it and noticed that it was difficult to ...
Hello, I would like to introduce myself to the group. My name is Kara, and I have been on buprenorphine just about a year. I have been experiencing vomitting once a week every week for the past 4 months. I dont know what to do to alleviate the problem I am having, as I can not come off the ...
After 16 years on methadone, 190 mg, I changed to buprenorphine july 2015. Within 4 months my blood showed Iron deficianci in all the tests involving these measures. I have never before experienced this, so my guess is that the buprenorphine is the cause. I take 4mg sublingual Subutex pr day. ...
I started Thriving while taking suboxone, it is making my urine results wonky. Now waiting on results of blood draw before I can get my script. I have popped positive for benzodiazapin, methadone, meth, which I know I've done none of the above. Love how Thrive works but need a solution to this ...
Hi, I've been on Suboxone for just about nine-years. The temperature can be in the 60's or above and I will sweat so much that my long hair will be soaked within only a few minutes. I'll look like I just took a shower. I also can't stand the sun anymore and prefer cloudy days, and especially ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.